# SDR VNAA202310080004

- Difficulty date: September 18, 2023
- Submitted: October 8, 2023
- Operation: Air carrier
- Aircraft: N555NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15338
- Aircraft time: 20,108 hours, 18,132 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: CC670180513
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ORROSION ON BUSHINGS (7 EA) OF AILERON HINGE 1 (OUTBD),  HINGE 2,3, 4 (INBD AND OUTBD) AT LH WING REAR SPAR.  AILERON HINGE 1 (OUTBD), HINGE 2,3, 4 (INBD AND OUTBD) AT LH WING REAR SPAR WERE REPAIRED PER REO 690-57-51-298 REV. - & EA 23-C9-57-1242 REV. A
